# SDR DALA2021050502550

- Difficulty date: April 8, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 58,042 hours, 40,183 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 22L SPLICE CORRODED BELOW OUTFLOW VALVE. NRC 030-0008:5331-2001/021 00367: REPLACED SPLICE PER BAC DWG #5936021. (LP #1776348)
